Any suggestions? I have severe pain in my shoulder after 1 after shoulder surgery. I have fibromyalsia as well. It is working great, however, for the pain.
I have Fibromyalsia in my side of my legs and the pain is unbarable. I have taken Tramadol. I just started it a month ago and I feel so much better. I also get shooting pains in my leg like I'm being stabed and It is very pain full ... I'm so glad I tried something new. I also had to get in better shape and loose some weitgh. I am so releaved.
It is possible that the pain in your stomach as well as your shoulder could be caused by the same thing. Gas pressure can cause so much pain that you could swear you're having a heart attack. It could be something else, but it is common to have referred pain in your shoulder due to pain in the stomach. After checking for interactions, you could add some gas tablets, a half hour after you take your medicine. But please make sure there are no interaction. Gas pills can nullify the effects of some meds. I hope you get some relief and it is not caused by something more than your medicine.
Reading your question again, I think you mentioned that you had shoulder surgery. Given that, it might be that the medicine is just too tough on your stomach and you need to switch it to something more tolerable for you.
All this may not help at all, but maybe you can glean something out of it. Take care and update if you find something that gives you relief. TC
- Nabumetone Information for Consumers
- Nabumetone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nabumetone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Started taking lisinopril 4 days ago. Last 3 days, have had bloated stomach and pain. Caused by med?
Posted 7 Sep 2010 • 2 answers
Posted 4 Nov 2010 • 1 answer
Posted 24 Oct 2011 • 1 answer
Posted 26 May 2014 • 1 answer
Posted 17 Jun 2016 • 0 answers